# SDR REXA2017122101280

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 8,837 hours, 5,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ROW 12 ARE OUT. BOTH SIDES.  FOUND BATTERY PACK AT FAULT. INSTALLED A SERVICABLE BATTERY PACK IAW AMM 33-51-17.  ACFT OK FOR SERVICE.
